hrcak mascot   Srce   HID

Mathematical Communications, Vol. 25 No. 2, 2020.


Datum izdavanja: rujna 2020.

Objavljen na Hrčku: 29. 9. 2020.
Sadržaj Puni tekst
Asymptotic analysis of a double integral occurring in the rough Bergomi model (str.171-184) engleskipdf 127 KB
Stefan Gerhold
Izvorni znanstveni članak
 
Ratios of sums of two Fibonacci numbers equal to powers of 2 (str.185-199) engleskipdf 144 KB
Jhon J. Bravo, Maribel Díaz, Florian Luca
Izvorni znanstveni članak
 
Weighted approximation by q-Ibragimov-Gadjiev operators (str.201-212) engleskipdf 129 KB
Serap Herdem, Ibrahim Buyukyazıcı
Izvorni znanstveni članak
 
New binary self-dual codes via a variation of the four-circulant construction (str.213-226) engleskipdf 383 KB
Joe Gildea, Abidin Kaya, Bahattin Yildiz
Izvorni znanstveni članak
 
On the smallest integer vector at which a multivariable polynomial does not vanish (str.227-235) engleskipdf 106 KB
Arturas Dubickas
Izvorni znanstveni članak
 
Spectral expansion for singular conformable fractional Sturm-Liouville problem (str.237-252) engleskipdf 129 KB
Bilender P. Allahverdiev, Hüseyin Tuna, Yüksel Yalçinkaya
Izvorni znanstveni članak
 
On some new extremal Type II Z4-codes of length 40 (str.253-268) engleskipdf 158 KB
Sara Ban, Sanja Rukavina
Izvorni znanstveni članak
 
An optimal sixteenth order family of methods for solving nonlinear equations and their basins of attraction (str.269-288) engleskipdf 557 KB
Dejan Ćebić, Nebojša M Ralević Ralević, Marina Marčeta
Izvorni znanstveni članak
 
A note on the curve complex of the 3-holed projective plane (str.289-296) engleskipdf 155 KB
Blazej Szepietowski
Izvorni znanstveni članak
 
On the behaviour of solutions of neutral impulsive difference equations of second order (str.297-314) engleskipdf 394 KB
Arun Kumar Tripathy, Gokula Nanda Chhatria
Izvorni znanstveni članak
 
Posjeta: 2.018 *